How ill or not you are with chemo, hugely depends on the drug or combination of drugs that you are going to take and everyone is different in how they are affected. The advertising by a certain cancer charity that shows all cancer patients as pale sickly ghosts constantly exhausted and nauseous is enormously unhelpful and totally misleading and creates a feeling of panic and fear. Not all cancer drugs will make you sick, not all will make your hair fall out, also not all cancer drugs are administered intravenously. Your oncologist should explain it all to you and if they don't demand answers the more you know the more prepared you can be.
With the combination of drugs that I took when I first arrived at the ward they gave me paracetamol because the drugs can cause joint pain, an anti-histamine because some people can suffer allergic reactions and steroids, which I refused to take because I believed then and still believe steroids can have worse side effects and cause more potential lasting damage than chemo does. I also elected to take one of my drugs in tablet form so I could control the time of day I took it which helped control the sickness, that may not be an option for you. One thing I did find helpful for the sickness was tonic water, must be the quinine but in any event I always had some on hand and I found it worked for me.
Good luck for Tuesday, hope it all goes well xx